# SDR SWAA2022100552820

- Difficulty date: September 13, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 12,717 hours, 27,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: L/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L/H FWD EMERGENCY EXIT DOOR LOWER HINGE SUPPORT ANGLE AT LBL 67 WL 221 BS 580+9; BS 580+15. / [01] REMOVED L/H FWD EMERGENCY EXIT DOOR LOWER CLOSEOUT LINING ASSEMBLY AT BS 578 TO BS 601 LBL 67 WL 221 IAW AMM 25-21-20-000-801 STEP 6 (A) AND (B) REMOVED LOWER HINGE SUPPORT ANGLE IAW SRM 51-40-02-0G-0 BLENDED AND REMOVED CORROSION 1.5'X 10' REMOVED .004 FROM ORIGINAL THICKNESS .050 MEASURED USING MICROMETER ATS1672 S/N 65092939 CAL DUE 03/2023 NO SRM DAMAGE LIMITS GIVEN PART IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9. C.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.  VERIFIED MEASUREMENT TABLE;[03] FABRICATED LOWER HINGE SUPPORT ANGLE IAW DWG: 411A2854 ID:0006 REV: E AND SRM 51-40-05. MATERIAL USED 6061 T4 THICKNESS 0.050' P/N: 146A8125-53 LOT NUMBER:1501335-1.;[04] CORRECTION TO STEP 3. FABRICATED LOWER HINGE SUPPORT ANGLE IAW DWG: 411A2854 ID:0006 REV: E AND SRM 51-40-05. MATERIAL USED 6061 T4 THICKNESS 0.050' LOT #: 1038535;[05] VERIFIED CORRECTIVE ACTION #4;[06] APPLIED CHEMICAL CONVERSION AND 1 COAT OF PRIMER PER SRM 51-20-01 AND SOPM 20-43-03. REQUESTING OK TO INSTALL.;[07] VERIFIED CORRECTIVE ACTION #6 OK TO INSTALL GIVEN;[08] INSTALLED L/H FWD EMERGENCY EXIT DOOR LOWER HINGE SUPPORT ANGLE IAW DWG 411A2854 ID:0006 REV: E AND AMM 25-21-20-000-801.;[09] CORRECTION TO REF: INSTALLED L/H FWD EMERGENCY EXIT DOOR LOWER HINGE SUPPORT ANGLE IAW DWG 411A2854 ID:0006 REV: E AND AMM 25-21-20-400-801.
